# SDR 08FDEA00496

- Difficulty date: February 18, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BY R-1 DOOR AIR BOTTLE TERMINAL BLOCK 53-901 HAS BROKEN WIRES AND TERMINAL BLOCK.  REPLACED TERMINAL STRIP 53-901 IAW WDM 33-52-01.  OP'S CHECKED   EMERGENCY EXIT LIGHTS IAW 33-51-01-2, OPS CHECK GOOD.   MINOR REPAIR.
